# SDR SWAA2022031069015

- Difficulty date: May 28, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 30,533 hours, 18,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP: 1003193 FOUND 2 EA CRACKS ON THE LOWER CUTOUT FOR THE GROUND POWER CUTOUT OFF EACH RIVET MEASURING 1' LONG AND THE 2ND MEASURING .5' LONG / CLOSING - DMA#0111191 - TRK#63329 - CL#64027 PERFORMED PARMANENT REPAIR ON ELECTRICAL GROUND POWER RECEPTACLE PER SRM 53-10-15-2R-4 REPAIR 4 THIS CLEARS MX NOTE
